# SDR IPXA2022012478225

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 28,457 hours, 18,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141N581065
- Part serial: NSN
- Condition: Cracked
- Location: Fs300 Rbl24wl218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CWHILE REMOVING THE CRACKED SUPPORT BRACKET AT FS 300 RBL 24 FOUND THE FLOOR WEB PART NUMBER 141N5810-65 TO BE CRACKEDREMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 51-40-02-0G AND UPS GMM 09.10.01.03
